You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Multivariate Extension of Friedman's χ2r-Test with Random Covariates
Thomas M. Gerig
Journal of the American Statistical Association
Vol. 70, No. 350 (Jun., 1975), pp. 443-447
Stable URL: http://www.jstor.org/stable/2285837
Page Count: 5
Preview not available
This article investigates a nonparametric procedure for testing for no treatment differences in multivariate two-way layouts with random covariates. The method is an extension of the Friedman χr2-test. Permutation and asymptotic permutation distributions are given and various asymptotic relative efficiency results are presented. An example illustrates the method.
Journal of the American Statistical Association © 1975 American Statistical Association